MAUDE Adverse Event Report: Institut Straumann AG SP ? 4.8mm WN, SLActive? 10mm, TiZr, NTP; Endosseous Dental Implant

Institut Straumann AG SP ? 4.8mm WN, SLActive? 10mm, TiZr, NTP; Endosseous Dental Implant
Catalog Number 033.612S
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in the patient's mouth, failure occurred upon insertion.Details of surgery: primary stability not achieved and implant surface not completely covered with bone.Patient presented with inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.
 
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.? the removal of a dental implant during surgery without the replacement of another dental implant is a known inherent risk of the procedure due to either lack of primary stability of the implant (patienor procedure related).It may also include the removal of an implant after osseointegration due to either the clinician's or patient¿s decision.The manufacturer¿s trend analysis confirms that usually procedural errors and/or patient's condition contribute to the event.

Brand Name
SP ? 4.8mm WN, SLActive? 10mm, TiZr, NTP
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
Manufacturer (Section G)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ   04002
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
+1(978)747-2509
MDR Report Key50806936
Report Number0009613348-2026-014508
Device Sequence Number21485473
Product Code DZE
UDI-Device Identifier07630031716262
UDI-Public07630031716262
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K122855
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number033.612S
Device Lot NumberXXTM3
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexMale